| Model Number |
06337546001 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the patient received the following results within 15 minutes: 206 mg/dl, 226 mg/dl, 140 mg/dl (system 1) and 118 mg/dl (system 2).Readings were obtained with the same vial of test strips.